# SDR SIMA20170915003

- Difficulty date: September 15, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 32,154 hours, 27,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000421003
- Condition: Corroded
- Location: Frame 33-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM IS CORRODED BETWEEN FRAMES 33 AND 34.  REPAIRED IAW SRM 53-00-10, FIGURE 202, SHEET 1.
